# SDR R61A2021040700322

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,097 hours, 19,540 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-AFT RH COCKPIT FLOOR DOUBLER FR11-12, RBL 12" CUT AND REMOVED DAMAGED SECTION OF CO-PILOT FLOOR DOUBLER. CUT NEW FLOOR DOUBLER FILLER SECTION, LOCATED, DRILLED AND PREPPED FOR INSTALLATION REF: ETD2021-170-008369 REV. A.  :INSTALLED COCKPIT CO-PILOT FLOOR DOUBLER REPAIR PARTS AND RESTORED SURFACE PROTECTION REF: ETD2021-170-008369 REV A.
